# SDR 03FDEA00541

- Difficulty date: April 18, 2003
- Submitted: April 22, 2003
- Operation: Air carrier
- Aircraft: N218FE
- Make and model: Boeing 727-200
- Aircraft serial: 21101
- Aircraft time: 52,267 hours, 28,697 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Panel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE ACCESS PANEL AT INBOARD STOP NR 7 SLAT HAS APPROXIMATELY .375 INCH CRACK AT UPPER CORNER OF CUTOUT FOR STOP.  INSTALLED DOUBLER REPAIR IAW BOEING 727-200 SRM 57-50-3.
